# SDR SWAA2017060514121

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 39,884 hours, 18,827 cycles
- Engine: CFM56
- System (JASC): 7300 · Engine Fuel and Control
- Part: Hmu
- Part number: 4426553
- Part serial: BECW5690
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE WOULD NOT DEVELOP CLIMB THRUST OUT OF 10,000 FEET, RETURNED TO DEPARTURE.   R & R THE NR 2 ENGINE HYDRO MECHANICAL UNIT IAW MT.
